# SDR GTIA2020121035494

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 6,240 hours, 2,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATT 14WL FAILED THE EMERGENCY LIGHT SYSTEM BITE TEST, SEE LTPR NR 5001033874-0010-R7R.  EPSU BATT 14WL, IAW AMM  33-51-38-400-002A.  OPERATIONS CHECK GOOD, SDR CREATED PER GMM 44.4.3.
